zbMATH — the first resource for mathematics

Autoconvolution equations of the third kind with Abel integral. (English) Zbl 1219.45002
Summary: A class of autoconvolution equations of the third kind with additional fractional integral is investigated. Two general existence theorems are proved, and a new type of solutions is shown for an exceptional equation of this class.

45G10 Other nonlinear integral equations
45D05 Volterra integral equations
45E05 Integral equations with kernels of Cauchy type
45M05 Asymptotics of solutions to integral equations
Full Text: DOI
[1] L. Berg, Asymptotische Darstellungen und Entwicklungen , Deutscher Verlag der Wissenschaften, Berlin, 1968. · Zbl 0165.36901
[2] L. Berg and L.v. Wolfersdorf, On a class of generalized autoconvolution equations of the third kind , Z. Anal. Anw. (J. Anal. Appl.) 24 (2005), 217-250. · Zbl 1104.45001
[3] A. Erdélyi, Asymptotic expansions , Dover Publications, New York, 1956. · Zbl 0070.29002
[4] —, ed., Higher transcendental functions , Vol. III, McGraw Hill, New York, 1955. · Zbl 0064.06302
[5] B. Hofmann and L.v. Wolfersdorf, On the determination of a density function by its autoconvolution coefficient , Numer. Funct. Anal. Optim. 27 (2006), 357-375. · Zbl 1099.47049 · doi:10.1080/01630560600686066
[6] J. Janno, Nonlinear equations with operators satisfying generalized Lipschitz-conditions in scales , Z. Anal. Anw. (J. Anal. Appl.) 18 (1999), 287-295. · Zbl 0937.47061 · doi:10.4171/ZAA/882 · eudml:48415
[7] J. Janno and L.v. Wolfersdorf, A general class of autoconvolution equations of the third kind , Z. Anal. Anw. (J. Anal. Appl.) 24 (2005), 523-543. · Zbl 1094.45002 · doi:10.4171/ZAA/1254
[8] —, Integro-differential equations of first order with autoconvolution integral , J. Integral Equations Appl., · Zbl 1204.45012 · doi:10.1216/JIE-2009-21-1-39
[9] L.v. Wolfersdorf, On the theory of convolution equations of the third kind , J. Math. Anal. Appl. 331 (2007), 1314-1336. · Zbl 1118.45005 · doi:10.1016/j.jmaa.2006.09.042
[10] L.v. Wolfersdorf and B. Hofmann, A specific inverse problem for the Volterra convolution equation , Appl. Anal. 87 (2008), 59-81. · Zbl 1148.45014 · doi:10.1080/00036810701493868
[11] L.v. Wolfersdorf and J. Janno, On the theory of convolution equations of the third kind II, J. Math. Anal. Appl. 342 (2008), 838-863. · Zbl 1148.45006 · doi:10.1016/j.jmaa.2007.12.042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.